Some Properties of The Difference Quadruple Sequences Spaces of Fuzzy Complex Numbers Related to The Space (l_p )^4 Defined by Triple Maximal Orlicz Functions

  • Aqeel Mohammed Hussein Department of Mathematics, Faculty of Education ,University of Al-Qadisiyah
Keywords: completeness, solidity, monotonicity, symmetric, convergence-free, quadruple sequence, fuzzy complex numbers, triple maximal Orlicz function

Abstract

In this paper, we present some properties of the difference for quadruple sequences spaces of fuzzy complex numbers related to the space  defined by triple maximal Orlicz functions and discuss some properties such as completeness, solidity, monotonicity, symmetric, convergence-freeness, and so on.

Downloads

Download data is not yet available.

References

[1] Battoor, A.H., & Hasan, Z.H.,(2017)," Statististical Convergent of Generalized
Difference Double sequence Spaces which Defined by Orlicz Function" , M. Sc.
thesis , University of Kufa.
[2] Rath, D. & Tripatoy, B.C.," Characterization of certain matrix operators"; J.
Orissa Math. Soc., 8(1989),121-134.
[3] Sargent, W.L.C.," On sectionally bounded BK-spaces", Math.Zeitschr, 83(1964),
57-66.
[4] Sargent, W.L.C., " Some sequence spaces related to the l_p spaces", J. London
Math. Soc.,35 (1960), 161-171
[5] Sarma B.(2018), ''Double sequence spaces of fuzzy real numbers of Paranormed
Type under an Orlicz function'', Iosr Journal of Engineer Vol.0.8 , 46-50.
[6] Tripathy, B.C. & Mahanta, S," On a class of generalized lacunary difference
sequence spaces defined by Orlicz functions", Acta Math. Appl. Sinicia,20(2)
(2004), 231-238.
[7] Tripathy, B. C. & Sen, M.," On a class of sequences related to the paranormed
space"; Jour. Beijing Univ.Tech., 31(2005), 112-115.
[8] Tripathy, B. C. & Sen, M,"On generalized statistically convergent sequence
spaces", Indian J. Pure Appl .Math., 32(11) (2001), 1689-1694
[9] Tripathy, B.C. & Sen, M.," Vector valued paranormed bounded and null
sequence spaces j associated with multiplier sequences", Soochow J. Math.,29(3)
(2003), 313-326. .
Published
2022-12-02
How to Cite
Hussein, A. (2022). Some Properties of The Difference Quadruple Sequences Spaces of Fuzzy Complex Numbers Related to The Space (l_p )^4 Defined by Triple Maximal Orlicz Functions. Journal of Al-Qadisiyah for Computer Science and Mathematics, 14(4), Math Page 38-48. https://doi.org/10.29304/jqcm.2022.14.4.1094
Section
Math Articles